# SDR SWIA200515565

- Difficulty date: September 18, 2005
- Submitted: September 23, 2005
- Operation: Air carrier
- Aircraft: N597SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7293
- Aircraft time: 16,516 hours, 14,303 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Deployed
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER O2 MASKS DEPLOYED WHILE SETTING FIELD ELEVATION FROM 3860' TO 4220'.  REINSTALLED MASKS AND ALL DOORS RESET PER MM 35-20-00.
